MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a ventilator failure occurred during use.No injury reported.
 
Additional Manufacturer Narrative
The investigation is still on-going.The results will be provided with a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the logfile analysis, an entry (v044) was found indicating that during the case in question, the membrane vacuum pressure, that is required to keep the ventilator diaphragm in place, was too low.It could be concluded that the lower rolling membrane was causing a leakage and the following vent-fail.Consequently, the lower diaphragm was replaced during on-site checking in follow-up to the event.As a preventive measure, the ventilator assembly has been replaced as well.Dräger finally concludes that the fabius has reacted to the detected situation as specified- automatic ventilation was stopped and a corresponding alarm was posted.In this case fresh gas delivery (incl.Agent) remains available and the patient can be ventilated using the manual breathing bag; no patient consequences have been reported.The replacement of the lower diaphragm has already solved the problem.After replacement, the device passed testing and was returned back to use with no further problems reported.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23070799
Report Number9611500-2025-00526
Device Sequence Number11958673
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)180829(93)8607000-71
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown